What causes profuse sweating while on Buprenorphine?

default
Posted on Mon, 8 Jan 2018 in Mental Health
Question: I am having a reaction to prescription of buprenorphine. I am really sweating, could not sleep but feel nothing (I know it is a pain pill so maybe that is a good thing). It is kinda scary because I almost feel like I am drunk off several shots of tequilla and cannot function. How do I get this out of my system as I do not want to take it again! I was given it for my back pain as a time release and I cannot function on it. Help please
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Time is the only answer

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Considering the fact that buprenorphine have unpleasant side effects on you stopping further intake is warranted. I mean to say that I completely agree with your choice of avoiding this particular medication in future.

However I like to state that for already taken dose there is no option to washout from the system in rapid manner. There are buprenorphine antagonists but have no use in your case as they are indicated for toxicity or when there is risk to life.

At this point waiting for one or two days will be enough to flush out buprenorphine from the system and I do not think you need any special measures for this purpose.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and reagrds.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3141 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Back pain

doctor1 MD

Hi doctor,I have pain when I touch my tibia and chronic back pain.I am diagnosed with vit.d deficiency.earlier it was 25 Bg Ol and now after taking...

doctor1 MD

Dr, I have been suffering from Neck pain and pain in the elbow for last 2 years. The neck pain stated about 4 years back on the right side. after...

doctor1 MD

My daughter is 17 years old and 29 weeks pregnant. her blood type (can not remember what it is) required her to get a winrho shot this afternoon....

doctor1 MD

I removed a lost tampon this morning after removing one I knew was there. I have had extreme off and on bouts of abdominal and lower back pain...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2